Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces

Document Type : Research Paper


Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand


We introduce a new iterative scheme for finding a common element of the solutions set of a generalized mixed equilibrium problem and the fixed points set of an infinitely countable family of nonexpansive mappings in a Banach space setting. Strong convergence theorems of the proposed iterative scheme are also established by the generalized projection method. Our results generalize the corresponding results in the literature.


Volume 3, Issue 2 - Serial Number 2
November 2012
Pages 49-58
  • Receive Date: 14 February 2011
  • Revise Date: 08 May 2012
  • Accept Date: 28 April 2012